# SDR USAA051028

- Difficulty date: August 17, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Engine: Cfmint CFM563B2
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: US65458053LF
- Condition: Cracked
- Location: Bs 277
- Part time: 40,668 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q2 - SHEAR TIE CLIP, .050 INCH CRACKED, STA 277, STR 8L TO 9L SHEAR TIE CLIP.  INSTALLED REPAIR PART, SHEAR CLIP, STA 277 IAW SRM.  (K)
